# SDR SWIA202156243

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 45,092 hours, 38,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AND NOSE GEAR DOOR WARNING MESSAGE ON DEPARTURE. RAN QRH, GEAR CAME UP AFTER TURNING ON HYDRAULIC 2 AND 3B PUMPS.   FLIGHT 5069 - FILED CLOSED    T/S: PSEU CODES: LEG 1: S23 FAR, S35 NEAR, S21 NEAR, S22 FAR, S30 FAR, S31 FAR, S32 FAR, DI15 ON, DI14 ON  PLEASE REFERENCE AML 578744 FOR FURTHER MX ACTION
